# SDR GUUA94753020507A

- Difficulty date: February 5, 2007
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 23,154 hours, 27,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED AFT LOWER FUSELAGE SKIN AT AFT COMM ANTENNA FS 400 HAD CRACK.  STOP DRILLED CRACK FABRICATED AND INSTALLED AN EXTERNAL REINFORCEMENT DOUBLER REPAIR.
